# SDR CALA9900296

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 249
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STIFFENER CORRODED AT RT WING FRONT SPAR FS 249.  THE CORRODED SECTION OF STIFFENER WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-30-02, PAGE 4.
